# SDR SIMA20131210001

- Difficulty date: December 8, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N804AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145487
- Aircraft time: 29,837 hours, 26,269 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 3741 CREW REPORTED LANDING GEAR AIR, GROUND FAIL MESSAGE & MADE AN EMERGENCY LANDING.  THE ACFT WAS REMOVED FROM SERVICE.  AIR GND WOW SYS TEST IAW EMB 145 AMM 32-63-00.  CHECKED GOOD AT THIS STATION, OK FOR FLIGHT.  THE AIRCRAFT RETURN TO SERVICE.
